# SDR 04FDEA02143

- Difficulty date: July 20, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE IN MAIN CARGO ON STRINGER AT BS 442  STR 5L. REMOVED DAMAGE AND FABRICATED A REPAIR IAW SRM 53-10-3, 51-30-2, 51-10-2 AND 51-10-6.    INSTALLED REPAIR PARTS PER SRM 51-10-6 AND 51-30-2.
